RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 5, Pages 1057–1059 (Mi dan33148)  

PHYSICS

A certain possibility of studying the transient conditions when passing from linear to non-linear operation in parametric resonance

Yu. N. Smirnov


Full text: PDF file (420 kB)

Document Type: Article
UDC: 534.1
Presented: E. K. Zavoiskii
Received: 05.08.1966

Citation: Yu. N. Smirnov, “A certain possibility of studying the transient conditions when passing from linear to non-linear operation in parametric resonance”, Dokl. Akad. Nauk SSSR, 174:5 (1967), 1057–1059

Citation in format AMSBIB
\Bibitem{Smi67}
\by Yu.~N.~Smirnov
\paper A certain possibility of studying the transient conditions when passing from linear to non-linear operation in parametric resonance
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 5
\pages 1057--1059
\mathnet{http://mi.mathnet.ru/dan33148}


Linking options:
  • http://mi.mathnet.ru/eng/dan33148
  • http://mi.mathnet.ru/eng/dan/v174/i5/p1057

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019